Sh:796

Bib entry
@article{Sh:796,
 author = {Komj{\'a}th, P{\'e}ter and Shelah, Saharon},
 title = {{A partition theorem for scattered order types}},
 journal = {Combin. Probab. Comput.},
 fjournal = {Combinatorics, Probability and Computing},
 volume = {12},
 number = {5-6},
 year = {2003},
 pages = {621--626},
 issn = {0963-5483},
 doi = {10.1017/S0963548303005686},
 mrclass = {03E02 (05D10)},
 mrnumber = {2037074},
 doi = {10.1017/S0963548303005686},
 note = {\href{https://arxiv.org/abs/math/0212022}{arXiv: math/0212022}},
 arxiv_number = {math/0212022},
 specialissue = {Special issue on Ramsey theory}
}